# SDR GTIA2019091534627

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 13,302 hours, 5,773 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Faulted
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT ON THEECAM VENT BLOWER AND EXTRACT APPEARED SUSPECTING POSSIBLE AVIONICS SMOKE HOWEVER NO OTHER INDICATIONS WERE PRESENT. PERFORMED AEVC TEST IAW 21-26-00. PFR SHOWS INLER EXTRACT FAULT AND VENT BLOWER FAULT. CLASS 3 FAULTS SHOW'S AEVC. OBSERVED DURING AEVC TEST, BOTH INLER AND EXTRACT VALVES STAYED CLOSED FOR APPROXIMATELY 15 MIN AFTER TEST. CONTINUED TO L/P 2532639-2
